RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 99, Issue 1, paper published in the English version journal (Mi mz11087)  

This article is cited in 2 scientific papers (total in 2 papers)

Papers published in the English version of the journal

Conjugacy Classes are Dense in the Space of Mixing $\mathbb{Z}^d$-Actions

A. I. Bashtanov


Abstract: The density of each conjugacy class in the space of mixing $\mathbb{Z}^d$-actions is proved. This result implies the genericity of rank $1$, the triviality of the centralizer, and the absence of factors.

Keywords: mixing, measure-preserving transformation, ergodic theory, genericity, Halmos' conjugacy lemma, group action, density, conjugacy class.

DOI: https://doi.org/10.1134/S0001434616010028


English version:
Mathematical Notes, 2016, 99:1, 9–23

Bibliographic databases:

Received: 06.06.2015
Language:

Citation: A. I. Bashtanov, “Conjugacy Classes are Dense in the Space of Mixing <nobr>$\mathbb{Z}^d$</nobr>-Actions”, Math. Notes, 99:1 (2016), 9–23

Citation in format AMSBIB
\Bibitem{Bas16}
\by A.~I.~Bashtanov
\paper Conjugacy Classes are Dense in the Space of Mixing <nobr>$\mathbb{Z}^d$</nobr>-Actions
\jour Math. Notes
\yr 2016
\vol 99
\issue 1
\pages 9--23
\mathnet{http://mi.mathnet.ru/mz11087}
\crossref{https://doi.org/10.1134/S0001434616010028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3486107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373228900002}
\elib{http://elibrary.ru/item.asp?id=27150771}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84962427829}


Linking options:
  • http://mi.mathnet.ru/eng/mz11087
  • https://doi.org/10.1134/S0001434616010028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Klimov, V. V. Ryzhikov, “Minimal Self-Joinings of Infinite Mixing Actions of Rank 1”, Math. Notes, 102:6 (2017), 787–791  mathnet  crossref  crossref  isi  elib
    2. I. V. Klimov, “Simple Spectrum of Tensor Products and Typical Properties of Measure-Preserving Flows”, Math. Notes, 104:6 (2018), 927–929  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019